MathSciNet Relay Station
MathSciNet bibliographic data
MR2588782 (2010j:35577) 35R11 (35B40 35K57)
Cabré, Xavier; Roquejoffre, Jean-Michel Propagation de fronts dans les équations de Fisher-KPP avec diffusion fractionnaire. (French) [Front propagation in Fisher-KPP equations with fractional diffusion] C. R. Math. Acad. Sci. Paris 347 (2009), no. 23-24, 1361–1366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement